The Erdős–Ko–Rado Theorem for Integer Sequences

n

, q, t we determine the maximum number of integer sequences which satisfy for , and any two sequences agree in at least t positions. The result gives an affirmative answer to a conjecture of Frankl and Füredi.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: January 26, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Frankl, P., Tokushige, N. The Erdős–Ko–Rado Theorem for Integer Sequences. Combinatorica 19, 55–63 (1999). https://doi.org/10.1007/s004930050045

Download citation

  • AMS Subject Classification (1991) Classes:  05D05, 05E30, 52C10, 05A20